# SDR GTIA021182

- Difficulty date: October 27, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID B/B DOOR, LOWER JAMB CORROSION FROM 636-693.  REMOVED JAMB BEAM.  LOCATED AND DRILLED NEW DOOR BEAM.  INSTALLED JAMB BEAM PER MD80 SRM 51-30-5.  (M)
